Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

please help. my withdrawls are horrible

i am writing this in tears right now. i have been addicted to loracets for around six months now. i want to be clean real bad. i am on day two and the withdrawls are crippling. i am very scared and feel very alone right now. do you have any advice for me. because anything would be great right now.
6 Responses
Avatar universal
Hi Nathan~  First,don't worry. You WILL feel better.  Here are some suggestions:

Drink a lot of water and juices~

Start taking a good multi vitamin~

You need Immodium~

Hylands Restfull Legs~

HOT baths;several a day~

Eat anything with protein or protein drinks~

Melatonin, 4 caps. at night for sleep~

Nyquil without the decongestant for aches~

Just keep pushing and DRINK !!!!

If you can't make it to the store maybe a friend/family member could go~

Try to get a little mild exercise...at least some stretching and a walk in the yard~


Post back with questions~ Read the health pages upper right and read The Thomas Recipe.

Vicki

























































Vicki
Avatar universal
OMG!!!   Sorry about that...LOL
1345254 tn?1325918041
I am sorry for your pain Nathan but proud of u for having made the decision to quit!!
Please get some of the things Vickie has told you about. They will help. How old are u by the way?? Please keep posting so we know your OK. There are great people here to help you and we will. Good luck and hope u feel better
1283286 tn?1312911966
nathan, it's going to last another couple days..Somebody in here wrote themselves a note to look back at just prior to going cold turkey. It was ,,,Remember ,its ok to not feel ok for a short spell,,,Why? because it will be ok. Buckle down, know you have a couple more days of this, but it will turn around. Your not going to lose your mind. Follow what Vicky said and plan on these days being gone soon..In the meantime, grab a pillow and stuff you face in it if necessary,,It will pass soon....
1319167 tn?1278213669
Hey Nathan111...Glad you are on here.  All those things that Vicki told you to get will help ease your body through the withdrawls you are going through.  It will still be a struggle but they will make you as comfortable as you can be while your body begins to repair itself.
The Hylands restful Legs is a vitamin suppliment that you can find at Walmart or walgreens...I would also suggest getting a calcium Magnisium mineral suppliment as well.  While you soak in a bath put some epsome salt in the bath water..You will absorb the magnesium through your skin.  The hot baths will help with the muscle aches ..You are not going to feel like eating but try to eat~your body is going to need this to help heal.  This goes along with the exersize...I am sure you want to find a rock to crawl under but try to do some exersize maybe walk around the block for ten minutes at first..then a little longer the next time.  The more exersize the more natural endorphines your brain will release..this will help your body heal.  The emotional mess you are is normal and will improve in a few days..You are going to more than likely be spending alot of time in the bathroom...drink so that you stay hydrated...ONe of the best things I did was found this site..it has people on here that have been right where you are~so you are not alone at all...we are here with you.  Stayin touch and take care of yourself...It does get better and is worth the fight to be free from being the prisoner to the pills.  Kris
Avatar universal
HI Nathan welcome to the forum where glad you found your way here...you have been given some great advise use it.....this is a battle one or lost in ones own mind...the most important thing you can do is try and keep a positive attitude...use your symptoms to strengthen your resolve to quit ....for the next few days get comfortable with the saying
"you just got to be ok without being ok for a wile" what your experiencing is only temporary..try to remember that when it gets to be to much...withdrawals come in waves it gets more intense when the peak but you will get times where its not to bad...use them to rest and regroup yourself for the next wave...YOU CAN DO THIS ...its just going to take some perseverance ..if you believe in God nows a good time to pray...I found it helpful ....he's all you got a 3am hang in there you will make it out in one piece....keep posting with your progress and for support where all out here for you good luck and God bless.....Gnarly      
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.